MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR COSTA RICA LLC TERUMO CARDIOVASCULAR PROCEDURE KIT; CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK

TERUMO CARDIOVASCULAR COSTA RICA LLC TERUMO CARDIOVASCULAR PROCEDURE KIT; CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK
Model Number CX-FR339
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
Additional information was received that the surgical procedure was completed successfully.There was no blood loss nor adverse consequences to the patient.
 
Additional Manufacturer Narrative
Updated blocks: b5 and h6.
 
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), the valve on the aortic discharge suction line was not working.As mitigation, the valve was removed and a fitting was added to the line.There were no reported adverse consequences to the patient.No other details regarding the nature of this event were provided.
 
Additional Manufacturer Narrative
Please disregard the previous reports submitted related to this complaint.Additional information was received that the reported issue occurred during setup/during prime and therefore had no patient involvement and no reasonable potential to cause patient harm or a serious incident.

Brand Name
TERUMO CARDIOVASCULAR PROCEDURE KIT
Common Device Name
CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK
Manufacturer (Section D)
TERUMO CARDIOVASCULAR COSTA RICA LLC
calle 58
cartago, zona franca la lima
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key18506707
Report Number3017987980-2024-00001
Device Sequence Number12750198
Product Code OEZ
UDI-Device Identifier00699753518421
UDI-Public(01)00699753518421(10)0000389977(17)250331
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model NumberCX-FR339
Device Lot Number0000389977
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2024
Supplement Date Received by Manufacturer01/17/2024
02/19/2024
Initial Report FDA Received Date01/12/2024
Supplement Report FDA Received Date02/09/2024
03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown